# SDR 2002UALA00479

- Difficulty date: March 15, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 10,029 hours, 3,334 cycles
- Engine: Pwa PW4052
- Engine time: 34,759 hours, 5,629 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8148902
- Part serial: 196
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: K

## Discrepancy

AT FL260 AFTER THROTTLES RETARDED TO IDLE FOR DESCENT EXPERIENCED AUDIBLE COMPRESSOR STALL WITH PULSING VIBRATION.  LEFT ENGINE EEC C1 STATUS MESSAGE.  SURGE WAS DETERMINED TO BE <1.25 EPR AND CAUSED BY A FAILED 2.5 BLEED ACTUATOR.  ACCOMPLISHED FORWARD THRUST SURGE INSPECTIONS, REPLACED THE 2.5 BLEED ACTUATOR AND PERFORMED OPERATIONAL CHECKS CONFIRMING REPAIR.
